# SDR 2008UALA01456

- Difficulty date: March 14, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 24,722 hours, 3,182 cycles
- Engine: Pwa PW4090
- Engine time: 40,720 hours, 5,902 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAS PRONOUNCED VIBRATION AT 76 PERCENT N2 ABOVE 2.0.
